LadiDi

I start my new 24/7 drug Tommorrow

15 posts in this topic

I found out this morning that I will be admitted to ICU tomorrow morning and they'll start this new breathing drug little by little by regular IV until it is up to the level they hope I will tolerate 24/7 in a catheter in my chest connected to a cassette filled with sterile mixed drug that I will change once every 24 hours and cary on my side with ice packs 24/7. I will be in the hospital 4 days.

 

once I come home I'lll be back and let you know how it is going.

Share this post


Link to post
Share on other sites

LadiDi,

I just read your first post and now this one. Our thoughts will be with you while your in the hospital. I hope the infusion is uneventful and the treatment effective. Sounds like you need something to start working for you. I hope this is it. I look forward to hearing how you are doing once you get home.

 

Big Hugs,


Janey Willis

ISN Support Specialist

(Retired) ISN Assistant Webmaster

(Retired) ISN News Director

(Retired) ISN Technical Writer for Training Manuals

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

LadiDi,

Good luck with the infusion. Like Janey said I too hope it is uneventful and all goes well. Please keep us posted!

 

I'll be thinking about you!

 

Hugs,

Lisa


Lisa Bulman

(Retired) ISN/SCTC List Coordinator

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Assistant News Guide

(Retired) ISN Fundraiser

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Good luck Di!

Let us know how it goes, hope you're not too bored in there! - you are probably glad to get a rest, so make the most of the enforced rest and try to relax

gentle hugs to you!

Debs B

Share this post


Link to post
Share on other sites

LadiDi,

 

Best wishes and you will be in my thoughts!


I may have Scleroderma, but Scleroderma doesn't have me!

Share this post


Link to post
Share on other sites

Hi LadiDi

 

I just read your previous post as well and also want to wish you good luck with your treatments.


Sending good wishes your way!

Share this post


Link to post
Share on other sites

Dear Di,

 

Hoping all goes well for you, and that with the Flolan you'll be feeling much better very soon.

 

Hugs,

 

warmheart

Share this post


Link to post
Share on other sites

Sounds like Flolan. Not a new drug, but new to you. I have used it for for Raynauds and it doesn't work so well for that, but continuous for PAH it's supposed to be great. You will feel hot and flushed at first, the nurse will sit with you for at least a half hour to make sure you're okay. The port is a little uncomfortable at first but you get used to it. Give the whole process some time, because it's a little weird at first, you will get used to it.

 

Karen

Share this post


Link to post
Share on other sites

I am home, got home Sat.night. The side effects are horrible. headaches, severe nausea, jaw pain and flushing. each day they want to raise my dosage. The side effects subside over time but then each day they raise and they come back. They say eventually they will go away all together when I get to a high enough rate. So, I am still needing a lot of help at home mixing my daily does of Flolan and changing my cassette on my pump every morning. I am very weak overall.

 

Thank you all for all of your encouragement.

Share this post


Link to post
Share on other sites

LadyDi, I am happy to hear that you are home and did well. It's good to know that someone is there helping you mix your Flolan and help you out until you gain some strength. Hopefully, you will continue to have help offered even after you are feeling better so that you can rest and regroup. Thank you for keeping us informed on your well being. Hugs, B)


Strength and Warmth,

Sheryl

 

Sheryl Doom

ISN Support Specialist

(Retired) ISN Chat Moderator

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi LadyDi,

 

Oh, that all sounds awful, the side effects you are having. It's nice knowing that it will get better eventually, but my goodness, that's a lot to accommodate. Are you just totally wiped out at this point, or able to do a few things now, like read magazines or a book? When do they say the worst of it will be over for you?


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Hello LadiDi

 

I am glad you're home and that you have help. When we feel sick :( because of the medication it's very difficult to think long term, we want immediate relief and why not? You know you're in this for the long haul and as you say the side effects should become tolerable at some point. I hope they do soon and that you get the desired effects from the drug in the long run.

 

Take care.


Amanda Thorpe

ISN Sclero Forums Senior Support Specialist

ISN Video Presentations Manager

ISN Blogger

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Email Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Hi LadyDI,

 

I'm glad you are home and that you can at least tolerate the side effects. Hopefully they will subside sooner than later!

 

Please keep us posted.

 

Hugs,

Lisa


Lisa Bulman

(Retired) ISN/SCTC List Coordinator

(Retired) ISN Sclero Forums Assistant Manager

(Retired) ISN Assistant News Guide

(Retired) ISN Fundraiser

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now